Estimation of Reliability of a Two Exponential Component Series System

Article

Varde, S.D.*   (1970, ASQC and the American Statistical Association)   University of Bombay, India

Technometrics    Vol. 12    No. 4
QICID: 8229    November 1970    pp. 867-875
List $10.00
Member $5.00

This article is not available online. Contact us to receive a scan of the archive, in PDF format.
New to ASQ? REGISTER HERE.

Article Abstract

* - Now at the National Institute of Bank Management, Bombay 6, India


Browse QIC Articles Chronologically:     Previous Article     Next Article

New Search

Featured advertisers





ASQ is a global community of people passionate about quality, who use the tools, their ideas and expertise to make our world work better. ASQ: The Global Voice of Quality.